# SDR C2XA00IA382

- Difficulty date: October 21, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BS2197
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH0DURING MAINTENANCE INSPECTION, THE AFT FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IN ACCORDANCE WITH EMB120 M/M 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
